# SDR IPXA10M59920

- Difficulty date: May 7, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE082
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD FLAP VANE DAMAGED AT EDGE OTBD END.  FABRICATED AND INSTALLED REPAIR REF SRM 57-50-80.  REPAIR 2 FIG 201 AND SRM 51-62-01.
